Couldn't find what you looking for?

TRY OUR SEARCH!

I had lumbar epidural injections 1 week ago.  I can't sleep, my heart palpitated for three days, I have been nauseous and generally don't feel well.  Everything you read on the drug info or that you hear from the Doctors says this is not possible.  I am hoping that it will end soon but I will not be excited to ever have this done again.  I woud be interested in hearing from others with thiese problems.

Loading...

had injection for tennis elbow 15 yrs ago--no prob, but had re-reinjury to BOTH arms when I slipped backwards on black ice, so getting injections again
Reply

Loading...

Do you still have symptoms? my 38 yr old son has basically had his life destroyed after a cortisone injection (epidural kenalog). Its REALLY serious, he had the epidural nov. 2011 and is still a mess, cannot work, relationship gone, terrible terrible side effects, when will it end? does anyone know?  thank you for any reply. mo in kinsale.
Reply

Loading...

I am feeling better with the side effects after about 6 weeks.and when I spoke to the Dr. about them he really made light of it. I still can't sleep but I had some of that before. I would never have one again! What are your son's terrible symptoms? I feel terrible for him!
Reply

Loading...

hi and thank you for writing. He was a happy, healthy young man who emigrated to canada in early 2010, fell in love and got engaged. he is slim, good looking and a talented musician. after the kenalog injection he entered a living hell: shaking, sweating (drenched in sweat), waking every hour during sleep, intense nausea, loud and shrill tinnitus, blood in his saliva,feelings of terror and panic which come out of nowhere at any time, crying, profound weakness all through body, sudden suger cravings, impotence, complete loss of reality and dizziness, and this is STILL GOING ON 6 months after the injection...
We do not know if or when it will end, we have got an attorney in canada who is studying our case with a view to representing robbie in court in a malpractice action. the makers of kenalog, bristol meyers ltd, added a warning in june or july 2011 which said "kenalog 40, NOT to be used in an EPIDURAL injection" "causes serious side effects including death".

It was november 2011 when a doctor at a pain clinic in ottawa authorised the epidural (spine) injection to be given to my son. he was not told of any concerns, and was in fact told it was "completely safe". this we now know is absolutely NOT true. my email is _[removed]_ if you would like to mail me there as well.......glad you are getting better, love mo and robbie. xx
Reply

Loading...